I have not passed stools for the last three and half months. I was given Milk of magnesia a month ago, then laxatives Colace, Miralax, and finally Senna. After taking that, sometimes, little watery stools were passed out. My blood pressure went up from 100 to diastolic 120 sometimes. I also lost weight from 147kg to 118 kg. I have tinnitus due to high intracranial intraocular pressure. My eyes are red due to scleritis, with floaters increasing daily. I have lost muscles. I have a history of dysautonomia and high catecholamines, especially norepinephrine. Currently, I am taking Hydroxyzine 50 mg, Seroquel 400 mg, Melatonin 6 mg at night. As per the lab tests performed, I have a low potassium level. I have hyperparathyroidism, for which I have been taking Vitamin D for the past 20 years. I am also suffering from osteoporosis. Will osteoporosis cause tinnitus and T12 fracture collapse that can affect constipation?
Since this is the first consultation, I may not be able to make a diagnosis now. The duration, severity, previous workup, including blood tests, and certain specific tests keeping in mind the musculoskeletal disorders; are all required to establish the diagnosis.
I also think that I am not the best person to treat musculoskeletal problems as I am a gastroenterologist, and I can only give suggestions.
I believe this is secondary to underlying musculoskeletal disorder; treatment of the underlying condition will improve your bowel symptoms as well.
Miralax (Polyethylene glycol) is a suitable medication, but I want to know how much Miralax did you use in a day?
This comes in a sachet, and two sachets thrice daily may help if a lower dose does not work.
I also suggest taking tablet Prucalopride 1 mg. You can use it and see if it improve your symptoms.
I suggest you get a radiopaque tracer colonic transit study for your constipation issue. This will help us to establish whether your bowel movement is slow.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Chew the food properly, and avoid drinking water while eating ... A few people with irritable bowel syndrome (IBS) find that carbonated drinks may worsen their symptoms, so they should avoid spar... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.